Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having migraine headaches for 4 weeks every night

having migraine headaches for 4 weeks every night but they only last 20 45 minutes please explain I have been suffering with these headaches every night that last 20-45 min in duration. They are always on the right side of my head and cause me severe pain. I ve been put on topomax to try to eliminate or control the pain but it doesnt really seem to be working. Has anyone ever heard of a migraine that happens nightly and only lasts 20-40 minutes?
Asked On : Thu, 10 Feb 2011
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I'm a homeopathic doctor. Would you like to go for Homeopathic Treatment to treat this problem? We have good treatments available for the same. Thank you.
Answered: Fri, 11 Feb 2011
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
Dear causes of migraine are multiple and it can also be triggered with tension resulting in acute phase. Amongst herbal medicines there is one medicine called as atrifal ustokhadus half spoon of this with hot water offers good relief.Along with it you can have swaran soot shekhar ras 125 mg. bd with hot water.
Answered: Fri, 11 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor